2017
Том 69
№ 4

All Issues

Volume 40, № 2, 1988

Article (Ukrainian)

Observability of linear and bilinear systems in a Hilbert space

Belikov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 139-144

Article (Ukrainian)

Kolmogorov statistic in the case of a piecewise-continuous distribution function

Bondarev B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 145-149

Article (Ukrainian)

Commuting self-adjoint extensions of systems of Hermitean operators

Bokhonov Yu. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 149-153

Article (Ukrainian)

Limit theorem for parametric stochastic operator systems

Butsan G. P., Kazachenko M. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 153-162

Article (Ukrainian)

Asymptotic behavior of the solution to the cauchy problem for stochastic parabolic equation

Dorogovtsev A. Ya., Kukush A. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 162-169

Article (Ukrainian)

Asymptotic theory of U-statistics

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 169-182

Article (Ukrainian)

Equations of motion of a heavy rigid body in the Rodrigues-Hamilton parameters

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 182-192

Article (Ukrainian)

Algebras of symmetries of completely integrable dynamical systems

Koshlyakov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 192-198

Article (Ukrainian)

Approximation by fourier operators of functions defined on the real line

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 198-209

Article (Ukrainian)

Refined contour-and-solid theorems for subharmonic functions

Tamrazov P. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 210-219

Article (Ukrainian)

Derivative of an entire function

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 219-224

Article (Ukrainian)

Wiener process in a thin domain

Gasanenko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 225-229

Article (Ukrainian)

Biharmonic potentials and plane isotropic displacement fields

Kovalev V. F., Mel'nichenko I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 229-231

Article (Ukrainian)

An estimate of the rate of convergence of the derivative of the interpolation polynomial on classes of differentiable functions

Koval'chuk I. R., Kushpel A. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 231-234

Article (Ukrainian)

Central limit theorem in a Banach space

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 234-239

Article (Ukrainian)

Tensor products of unitary representations of SL2(R)

Neretin Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 240-241

Article (Ukrainian)

Certain problems of existence of invariant toroidal sets of systems of difference equations

Pan'kov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 241-244

Article (Ukrainian)

Application of the asymptotic method to the investigation of an hyperbolic impulsive system

Rogovchenko S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 244-248

Article (Ukrainian)

An approximation method in a boundary-value problem for a linear differential equation with polynomial coefficients

Sinaiskii E. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 248-253

Article (Ukrainian)

High-frequency kernel in the algorithms for the reconstruction of a function from projections for a divergent beam

Radvanskii S. L., Tarasenko-Zelenaya L. I., Zavarin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 253-256

Article (Ukrainian)

Turan-type inequalities in certain integral metrics

Tyrygin I. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 256-260

Article (Ukrainian)

Quasiinput process in an $M/G/1/\infty$ system

Falin G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 260-263

Article (Ukrainian)

Estimates of the stability of some methods of approximation by local splines

Khizha A. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 2. - pp. 263-267